How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 12079
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I can get an erection, but often cannot ejaculate Assistant:

This answer was rated:

I can get an erection, but often cannot ejaculate
Assistant: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: No other symptoms - I am fit and healthy
Assistant: Anything else in your medical history you think the doctor should know?
Customer: The only thing that may be relevant is that I have hade a cyst on a testicle for a few years. This was checked out as harmless by ultrasound examination

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

how old are you?

How long has this been going on?

In what situation are you trying to have an orgasm?

When was the last time you had an orgasm? What were you doing at the time?

Do you have any other medical problems or take any medications or drugs?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 3 months ago.
I am 65.
It has been going on for a few months.
I had an orgasm through normal sex a couple of weeks ago, and after I failed during intercourse this morning (I was aroused and got very close), I managed orgasm through masturbation an hour or so later.
No other medical problems, except for the Cyst mentioned previously, and I am taking no drugs, only vitamin supplements (multi vitamins and Omega 3). However, my doctor prescribed Viagra, thinking this may be the issue, and I took one before sex.

Thank you for that additional information.

Viagra is not what you need......

This does not sound like a physical problem with your equipment but, rather, an issue with your emotions, relationship etc.

The good news? This usually resolves itself in a short time.

If not then sexual counseling can be very effective in getting things back on track.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and other Medical Specialists are ready to help you